Numerical Solution of a Multilane Traffic Flow Model

Authors

  • MH Kabir Department of Mathematics, Jahangirnagar University, Savar, Dhaka-1342,
  • LS Andallah Department of Mathematics, Jahangirnagar University, Savar, Dhaka-1342,

DOI:

https://doi.org/10.3329/ganit.v33i0.17653

Keywords:

Traffic Flow Model, Nonlinear PDE, Numerical Simulation

Abstract

This paper performs the numerical solution of a macroscopic multilane traffic flow model based on a linear density-velocity relationship. A multilane traffic flow is modeled by a system of nonlinear partial differential equation appended with initial and boundary conditions reads as an initial boundary value problem (IBVP). We present numerical simulation of the IBVP by a finite difference scheme named Lax-Friedrichs scheme and report on the stability and efficiency of the scheme by performing numerical experiments. The computed result satisfies some well known qualitative features of the solution.

GANIT J. Bangladesh Math. Soc. Vol. 33 (2013) 25-32

DOI: http://dx.doi.org/10.3329/ganit.v33i0.17653

Downloads

Download data is not yet available.
Abstract
1016
PDF
882

Downloads

Published

2014-01-13

How to Cite

Kabir, M., & Andallah, L. (2014). Numerical Solution of a Multilane Traffic Flow Model. GANIT: Journal of Bangladesh Mathematical Society, 33, 25–32. https://doi.org/10.3329/ganit.v33i0.17653

Issue

Section

Articles